Results 1 to 7 of 7
Like Tree2Likes
  • 1 Post By FEvans
  • 1 Post By Anonymous
Percocet Withdraw/addiction l I Need Help
  1. #1
    FEvans is offline New Member
    Join Date
    Nov 2014
    Posts
    4

    Default Percocet Withdraw/addiction l I Need Help

    I've made the decision to get off this medication. I have been taking 4 x 5mg tablets for about 4 months at 4-6 a day. Before then I took 2x5 tablets for approx a year. Truth is I have no more kinky and have been buying off street.

    I am on prescription cipralex and Klonzzepam for severe depression and anxiety and have .25 MG of Xanax for breakthrough anxiety. I turned to higher doses of narcotics when my son got Cancer. As lame as it sounds I needed a crutch.

    I'm tired now of always pill popping and nodding off at inappropriate times etc. They don't do anything for me anymore but keep the pain of withdrawal from coming back. I took my last pill at 8am today. I had one left and didn't seek out more.

    It's now almost 1pm as I write this and I have hip, knee and foot pain. The last 4 pill dose was at 9pm last night.

    I think I'm about to enter hell. I'm terrified but also know I need to do this.

    Please can anyone help me get through this? I ready feel light headed and a lot of leg pain with dry mouth.

    How long will this take? What medical supplements or naturopathy supplements shall I be taking? Starting to get stomach pain.

    I need to be clean of the narcotics for my son. I know I'm still on Cipralex and Xanax but I'm not abusing those and they help me cope will the my son's illness. The Percocets don't.

    Please Help. Is this going to take long? Im.aftaid of what I will experience.
    Last edited by Anonymous; 11-04-2014 at 01:31 PM.

  2. #2
    FEvans is offline New Member
    Join Date
    Nov 2014
    Posts
    4

    Default

    Day 2

    Unfortunately I haven't received a reply but I did read through many threads and in a way I do feel some comfort (if that's what it is) that I am not alone..in reading my original message I don't know how the word kinky got inserted maybe writing with shakes. I meant no more money.

    I managed to read about the Thomas Recipe for CT withdrawal. I managed to get most of what I need.

    Just took my second Epson bath, first last night.

    Yesterday was just horrible..... the cravings were unbearable. reading the threads kept me busy. Had three camomilla calming teas before bed and needed to tame .5 MG of Xanax to take the edge off.

    Watched a movie with the kids and told them I felt like I was getting flu like symptoms.>

    The worst this morning is the stomach pain. Feels like it's getting pinched and twisted from the inside.

    I am getting a lot of gas. Next has to be the obvious cravings which to my surprise were not as bad as yesterday. Then there is the pain in my hips, knees ankles and feet. At times they make it literally hard to walk.

    Hope I can stick this out. I want to run and buy a batch but I need to get clean of these Percocets.

    I was on a bad path. Increasing from 1 every 4 hours when I first started to 4 at a time sometimes 6-7 times a day. Always falling asleep feeling tired etc. I need to do this.
    Last edited by Anonymous; 11-05-2014 at 09:27 AM.

  3. #3
    Magnolia36 is offline Junior Member
    Join Date
    Oct 2014
    Posts
    38

    Default

    Hi there! I hope you are still making it! I think it helps to try and keep a positive outlook. Know that it is temporary and you will eventually start feeling better! I would get a few supplies like Imodium, Gatorade with electrolytes, vitamins, soup etc. Have you seen the Thomas Recipe on here? A lot of people sat be careful with the benzos, but they can help you get much needed sleep. Stick to it! I just went through withdrawing from tramadol and I relapsed. I am kicking myself for going through the pain just to do it all over again. I understand completely! I have kids and it's hard to be sick, but it's not impossible.

  4. #4
    FEvans is offline New Member
    Join Date
    Nov 2014
    Posts
    4

    Default

    Thank you for the reply. Note that the benzos are here for me because they help me cope with my son's Cancer.

    How long before the symptoms reach their worst and how long before I start to feel better? That's my biggest anxiety right now. I want off these narcotics. The dependency was growing and costing me too much. I'm worried. Even though I don't feel as bad as yesterday I have a feeling the worst is yet to come. I'm frightened.

    My son's Cancer my business suffering as a result, my wife's income reduced during her leave of absence to be with my son, I can't be at the office as much..... I'm in a real spiral.... the narcotics just made me feel functional but I know I wasn't. I am terrified.
    robina87 likes this.

  5. #5
    Magnolia36 is offline Junior Member
    Join Date
    Oct 2014
    Posts
    38

    Default

    I understand about the benzos. I, for one, am a believer that medication CAN be helpful and get us through tough times. You are going through a REALLY tough time and it takes a lot of courage to get clean on top of dealing with your son's cancer. Do you have a doctor you feel comfortable with talking to?

    I am no expert and I know withdrawals very person to person, drug to drug. How long were you on them? A year and a half? I have heard day 3 and 4 can be the worse, but usually things start to get better after that.

    Btw, sorry, I overlooked that you have gotten supplies from Thomas Recipe.

    It is scary, but take it day by day hour by hour. Check out for a few days if you can. I am a very private person, but if I were in your shoes I would talk to my doctor. I don't have insurance and that makes it really difficult. Keep posting! Watch movies, sleep, hydrate, baths help, exercise gets endorphins going! You don't want to go through this again!

  6. #6
    Magnolia36 is offline Junior Member
    Join Date
    Oct 2014
    Posts
    38

    Default

    I started thinking I needed to clarify what I meant by sometimes meds can be helpful. There is a difference between meds we may temporarily need and those that we end up just abusing. Percocet (tram or any opiate for me) is obviously not helping your life whereas anti-anxiety meds you sound like you have a real need for and control of. That's all I meant. Just wanted to make sure I was not advocating bad choices!...ok, got that off my chest!

  7. #7
    Anonymous Guest

    Default

    First of all I am so sorry for what u r going through. The pain of a sick child is one of the hardest. I know to me the percs made me feel like a better parent with more energy and such but it was always in the back of my head that I was running out or where could I get more. I was never fully present. I am currently on a taper schedule reducing my dose slowly to eventually jump. Tapering is slow torture. I'm thinking about just stopping ans taking time off work to get it over with. I attended an addictions counselling appointment and I believe the mental part is thr most important as we can be our own worst enemy. People don't j now it's addictions counselling just counselling. It would be helpful with what you're going through too. Gives u coping strategies to use everyday to help u and your family during this time. Keep writing and keep us posted. We are rooting for u
    robina87 likes this.

Similar Threads

  1. Percocet addiction, help!
    By JJ1986 in forum Prescription Drug Addiction
    Replies: 3
    Last Post: 12-31-2015, 08:58 PM
  2. Percocet addiction?
    By Anonymous in forum Need to Talk?
    Replies: 13
    Last Post: 12-15-2012, 06:15 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22